# SDR QXEA2010070200376

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 8,981 hours, 9,447 cycles
- Engine: Pwc PW150A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - NR2 COMM ANTENNA DOUBLER HAS EXTERNAL CORROSION.  REMOVED CORROSION FROM OUTER SURFACE.  UT THICKNESS CHECKED AFFECTED AREA IAW D8-400 NDTM PART 1, 51-00-04,  HI=.071" LOW=.068".  HFEC INSPECTED AFFECTED AREA FOR CRACKS IAW NDTM PART 6, 51-00-01, NO CRACKS NOTED.  MAPPED FOR ENGINEERING.  COMPLETED PERMANENT REPAIR IAW RD 8/4-53-3277.
